MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC (SUBSIDIARY OF TELEFLEX INCORPORATED) ARROW-TREROTOLA PTD SET; CATHETER, EMBOLECTOMY

ARROW INTERNATIONAL LLC (SUBSIDIARY OF TELEFLEX INCORPORATED) ARROW-TREROTOLA PTD SET; CATHETER, EMBOLECTOMY
Catalog Number PT-65509
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
Trerotola device was used for thrombolysis of a dialysis fistula.Radio-opaque rubber tip (about 2x4mm) exited a defect in the fistula wall associated with recent dialysis punctures in a region of stenosis.The tip broke off into the soft tissues, confirmed fluoroscopically and upon device removal.Procedure was successfully completed with no immediate sequela.A stent was placed to treated the stenosis and tear, fully excluding the rubber tip from the fistula.Patient was informed.Fda safety report id# (b)(4).

Brand Name
ARROW-TREROTOLA PTD SET
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
ARROW INTERNATIONAL LLC (SUBSIDIARY OF TELEFLEX INCORPORATED)
MDR Report Key10501365
Report NumberMW5096454
Device Sequence Number19533944
Product Code DXE
UDI-Device Identifier00801902013156
UDI-Public0100801902013156
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberPT-65509
Device Lot Number13F20C0352
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight101